Rocky Mountain Journal of Mathematics

Right and left disconjugacy in difference equations

Darrel Hankerson

Full-text: Open access

Article information

Rocky Mountain J. Math., Volume 20, Number 4 (1990), 987-995.

First available in Project Euclid: 5 June 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Hankerson, Darrel. Right and left disconjugacy in difference equations. Rocky Mountain J. Math. 20 (1990), no. 4, 987--995. doi:10.1216/rmjm/1181073056.

Export citation


  • D. Hankerson and A. Peterson, A classification of the solutions of a difference equation according to their behavior at infinity, J. Math. Anal. Appl. 136 (1988), 249-266.
  • P. Hartman, Difference equations: disconjugacy, principal solutions, Green's functions, complete monotonicity, Trans. Amer. Math. Soc. 246 (1978), 1-30.
  • A. Peterson, Boundary value problems and Green's functions for linear difference equations, in J. L. Henderson, editor, Differential and integral equations, Proceedings of the Twelfth and Thirteenth Midwest Conferences, 1985, 79-100.
  • --------, Boundary value problems for an $n$-th order difference equation, SIAM J. Math. Anal. 15 (1984), 124-132.
  • --------, Existence and uniqueness theorems for nonlinear difference equations, J. Math. Anal. Appl. 125 (1987), 185-191.
  • --------, Green's functions for $(k,n-k)$-boundary value problems for linear difference equations, J. Math. Anal. Appl. 124 (1987), 127-138.
  • A. Peterson, On $(k,n-k)$-disconjugacy for linear difference equations, in W. Allegretto and G. J. Butler, editors, Qualitative properties of differential equations, Proceedings of the 1984 Edmonton Conference, 1986, 329-337. \noindent A\sixpoint LGEBRA, \eightpoint C\sixpoint OMBINATORICS AND